# SDR DL757980446

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED, SCRATCHED AND GOUGED NEAR STRINGER 29R BETWEEN FS 1743 AND 1768.  THE DAMAGED AREA WAS CUTOUT AND SKIN DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 364040-14, REV A.
